# SDR SWAA2016061652934

- Difficulty date: June 9, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 70,989 hours, 57,627 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C27044
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER IN SPAR SKIN CRACKED AT WS 479.00+10, 3" ADJACENT TO AFT SPAR FASTENER GOING FORWARD.  REPAIRED SKIN IAW EA.
